# SDR ASAA0976009

- Difficulty date: June 22, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 33,447 hours, 14,720 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40021
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT H STAB SURFACE SKIN HAS EVIDENCE OF A CRACK LOCATED 72 DU FM IB END 17IN FROM AFT EDGE OF STAB LE SKIN. STEP DRILLED CRACKED INSTALLED REPAIR DOUBLER.
